About this Journal Submit a Manuscript Table of Contents
Journal of Atomic and Molecular Physics
Volume 2013 (2013), Article ID 582610, 4 pages
http://dx.doi.org/10.1155/2013/582610
Research Article

Solutions to the Schrödinger Equation with Inversely Quadratic Yukawa Plus Inversely Quadratic Hellmann Potential Using Nikiforov-Uvarov Method

Theoretical Quantum Mechanics Group, Department of Pure and Applied Chemistry, University of Calabar, Calabar 00234, Nigeria

Received 20 July 2013; Revised 9 November 2013; Accepted 9 November 2013

Academic Editor: Boris A. Malomed

Copyright © 2013 B. I. Ita and A. I. Ikeuba. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

B. I. Ita and A. I. Ikeuba, “Solutions to the Schrödinger Equation with Inversely Quadratic Yukawa Plus Inversely Quadratic Hellmann Potential Using Nikiforov-Uvarov Method,” Journal of Atomic and Molecular Physics, vol. 2013, Article ID 582610, 4 pages, 2013. doi:10.1155/2013/582610